# SDR P5CA9601244

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fasteners
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HEAD OF HI-LOCK RIVET, ON SPLICE STRINGER 3R, 3L AT STA 1000.  CORROSION RIVETS REMOVED AND INSTALLED NEW HI-LOCKS PER SRM 51-30-02.
